Skip to Content

Does seroquel make you gain more weight then geodon?

Responses (2)

Rajive Goel 10 Jun 2010

Weight gain is a common side effect of Geodon (ziprasidone hydrochloride). Weight gain (of at least 7 percent of body weight) with Geodon occurs in up to 10 percent of people. While a small amount of weight gain (about one pound) is typical during treatment with Geodon, some people can gain very large amounts of weight while taking the drug.

https://www.drugs.com/sfx/geodon-side-effects.html

Weight gain is a common side effect of Seroquel (quetiapine fumarate). In clinical studies, up to 23 percent of people gained at least 7 percent or more of their body weight. While a small or modest increase in weight is typical during treatment with this medication, some people can gain large amounts of weight while taking it.

https://www.drugs.com/sfx/seroquel-side-effects.html

According to the above information it seems that Seroquel would cause more weight gain, however the healthcare provider would be bale to answer this better in your case as he./she would know your medical history, hope this helps?

Kahleia 10 Jun 2010

I gained more weight from taking the drug Geodon than when I was taking Seroquel when I watched what I was eating on both drugs. But, Seroquel did make food taste better than when on I was on Geodon. My sleep is a thousand times better on Seroquel, I have less weird dreams, and it helps with my moods more than when I was on Geodon.

Rajive Goel 11 Jun 2010

Thanks Kahleia for your experience, it adds to my knowledge.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What to do about the weight gain from seroquel?

Posted 9 Jun 2010 3 answers

Seroquel - Weight issues?

Posted 21 Apr 2013 2 answers

Will celexa make me gain weight along with geodon?

Posted 22 Dec 2015 2 answers

Do most people taking Seroquel gain weight?

Posted 2 May 2016 6 answers